# SDR CALA2017090403049

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 24,163 hours, 8,216 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 1775
- Condition: Faulty
- Location: Te Flap
- Part time: 13,235 hours, 4,523 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK ON 10 UNITS, NEEDED TO USE ALTERNATE FLAP EXTENSION. EMERGENCY DECLARED. PERFORMED FSEU BITE TEST AND CHK OK. FLAPS OPERATED NUMEROUS TIMES WITH NORMAL OPERATION. REPLACED FLAP INDICATOR REF AMM 27-58-02. REPLACED RT FLAP POSITION TRANSMITTER PER AMM 27-58-01-000-801 AND 27-58-01-400-801. OPS CHECK OK.
